Sudafed Blocked Nose 24 Capsules
  • Sudafed Blocked Nose 24 Capsules

Sudafed Blocked Nose 24 Capsules

£5.74
Tax included
  • Main active ingredient as Phenylephrine Hydrochloride
  • Capsules effectively clears stuffy nose
  • Suitable for adults and children over 12 years
Quantity

  • Get free standard delivery on all orders over £40 - NHS Prescriptions are delivered FREE with standard delivery Get free standard delivery on all orders over £40 - NHS Prescriptions are delivered FREE with standard delivery

Description: Sudafed Blocked Nose Capsules are formulated with Phenylephrine Hydrochloride. The main active ingredient in capsule effectively clears stuffy nose that are associated with colds and hay fever, resulting in a clear head.

Usage Directions:

  • Consume one capsule with a glass of water as a dose
  • You can repeat the dose up to 4 times in a day, if necessary

Side Effects and Precautions:

  • Some adverse effects may include tachycardia, cardiac arrhythmias, palpitations, hypertension, nausea, vomiting, headache and occasionally urinary retention in males

Ingredients:

  • Each Capsule contains: Phenylephrine Hydrochloride 12mg
  • Other Ingredients include: Lactose

Each Pack Contains: 24 X Sudafed Blocked Nose Capsules

Storage:

  • Store the capsules below 25°C temperature
  • Keep them in cool and dry place away from direct sunlight and moisture
  • Store medicines at safe distance from children and pets
Sudafed
3570611

Reviews

Write your review

Sudafed Blocked Nose 24 Capsules

  • Main active ingredient as Phenylephrine Hydrochloride
  • Capsules effectively clears stuffy nose
  • Suitable for adults and children over 12 years

Write your review